# SDR DXTA200601632

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 4,715 hours, 2,798 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 99144751
- Condition: Inoperative
- Location: Fuel Tank
- Part time: 4,715 hours, 2,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL260 LEVEL FLIGHT-3000 LBS PER WING 0 FUEL IN CENTER TANK, WING TANK O'FULL L CAS AND SAW FUEL VENTING OVERBOARD, TURNED OFF LEFT CENTER TO WING XFER-LOST 300 LBS OF FUEL THEN IT STOPPED, DID IT AGAIN 5 MINS LATER AND LOST ANOTHER 100 LBS.  REMOVED AND REPLACED LT WING SURGE TANK FLAPPER VALVE IAW 750 MM CHAPTER.
